# SDR DALA2019010100022

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,916 hours, 23,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0885494) DURING INSPECTION FOUND CRACK ON EXTERNAL POWER RECEPTACLE CUTOUT. CRACK ON EXTERNAL POWER RECEPTACLE CUTOUT WAS REPAIRED PER SRM 53-10-15 REPAIR 5.
